Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having hard menopause plus the heart palpitations, took Levothyroxin, increased palpitations. Treatment?

Hi, thank you for taking my question. I have had heart palpatations my whole life. I am 55 going through a very mentally hard menopause plus the heart palpatations on top of that. I had an Echocardiogram and a Thyroid test done. Because I thought I may have a heart condition. Echocardiogram was fine but my TSH level was 11. Therefor my Dr. Thought the papatations was caused from my thyroid. I was put on 25mcg Levothyroxin. It has increased my palpatations dramatically pluse I fell totally spaced out all the time to the point where I cannot even think straight. Which I felt that way before the medication nw even worse. My doctor won't give me a straight answer. Am I going crazy or what???
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
Hello Ma'm
i can understand your problem. Can you tell me what usually comes in your ECG? There are many possibilities in your case but i would prefer to know the ECG findings. Do you take excess of coffee/tea/any medication for asthma? all of them can increase palpitation. moreover if indications were not very strong, your doctor may stop thyroxine for the time being or otherwise he can give another drug which can suppress palpitations. don't worry , since your ECHO is fine. your problem can be managed effectively.
please feel free to write
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor